Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

On symmetrizability of hyperbolic matrix spaces


Author: E. Yu. Panov
Translated by: The author
Original publication: Algebra i Analiz, tom 20 (2008), nomer 3.
Journal: St. Petersburg Math. J. 20 (2009), 465-471
MSC (2000): Primary 15A30, 15A06
Published electronically: April 8, 2009
MathSciNet review: 2454456
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new symmetrizability criterion for linear matrix spaces is proposed, with applications to the theory of first order conservation laws.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 15A30, 15A06

Retrieve articles in all journals with MSC (2000): 15A30, 15A06


Additional Information

E. Yu. Panov
Affiliation: Novgorod State University, Russia
Email: Eugeny.Panov@novsu.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-09-01056-5
PII: S 1061-0022(09)01056-5
Keywords: Hyperbolic matrix space, spectrum, symmetrizable system
Received by editor(s): January 29, 2007
Published electronically: April 8, 2009
Additional Notes: Supported by RFBR (grant no. 06-01-00289) and by Deutsche Forschungsgemeinschaft (DFG project no. 436 RUS 113/895/0-1).
Article copyright: © Copyright 2009 American Mathematical Society